Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Obstetrics and Gynecology
Volume 2015, Article ID 890610, 3 pages
http://dx.doi.org/10.1155/2015/890610
Case Report

Drug-Induced Thrombocytopenia following a Transvaginal Oocyte Retrieval for In Vitro Fertilization

1Stanford University Medical Center, 900 Welch Road, Suite 20, Palo Alto, CA 94304, USA
2Stanford University Medical Center, 450 Broadway Street, Redwood City, CA 94063, USA
3BloodCenter of Wisconsin, Medical College of Wisconsin, P.O. Box 2178, Milwaukee, WI 53201, USA
4Stanford University Medical Center, 900 Welch Road, Suite 350 MC 5800, Palo Alto, CA 94304, USA

Received 21 January 2015; Accepted 17 February 2015

Academic Editor: Babatunde A. Gbolade

Copyright © 2015 Ioanna A. Comstock et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Wikland, L. Enk, and L. Hamberger, “Transvesical and transvaginal approaches for the aspiration of follicles by use of ultrasound,” Annals of the New York Academy of Sciences, vol. 442, pp. 182–194, 1985. View at Publisher · View at Google Scholar · View at Scopus
  2. S. J. Bennett, J. J. Waterstone, W. C. Cheng, and J. Parsons, “Complications of transvaginal ultrasound-directed follicle aspiration: a review of 2670 consecutive procedures,” Journal of Assisted Reproduction and Genetics, vol. 10, no. 1, pp. 72–77, 1993. View at Publisher · View at Google Scholar · View at Scopus
  3. R. H. Aster and D. W. Bougie, “Drug-induced immune thrombocytopenia,” The New England Journal of Medicine, vol. 357, no. 6, pp. 580–587, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. B. R. Curtis and J. G. McFarland, “Detection and identification of platelet antibodies and antigens in the clinical laboratory,” Immunohematology, vol. 25, no. 3, pp. 125–135, 2009. View at Google Scholar · View at Scopus
  5. A. S. Walker, M. W. Causey, and J. A. Sebesta, “Cefazolin-induced neutropenia and thrombocytopenia following trauma: a case report,” Military Medicine, vol. 177, no. 3, pp. 352–354, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. D. M. Arnold, I. Nazi, T. E. Warkentin et al., “Approach to the diagnosis and management of drug-induced immune thrombocytopenia,” Transfusion Medicine Reviews, vol. 27, no. 3, pp. 137–145, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. G. Garratty, “Immune cytopenia associated with antibiotics,” Transfusion Medicine Reviews, vol. 7, no. 4, pp. 255–267, 1993. View at Publisher · View at Google Scholar · View at Scopus
  8. P. M. L. A. van den Bemt, R. H. B. Meyboom, and A. C. G. Egberts, “Drug-induced immune thrombocytopenia,” Drug Safety, vol. 27, no. 15, pp. 1243–1252, 2004. View at Publisher · View at Google Scholar · View at Scopus